# SDR USAA20101001BB058

- Difficulty date: September 30, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE AFT EMERGENCY EXIT SIGN AT R4 DOOR WAS INOPERATIVE.  REPLACED THE BATTERY PACK AT THE R4 DOOR.
